# SDR GTIA020982

- Difficulty date: September 12, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - SKIN PUNCTURED CANTED STATION 1474 BETWEEN LONGERONS 7L AND 8L.  REMOVED DAMAGED.  FABRICATED REPAIR.  INSTALLED REPAIR.  (M)
